# SDR TRAX200800541

- Difficulty date: April 15, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 24,781 hours, 21,854 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SEAT TRACKS IN CARGO COMPARTMENT HAVE CORROSION DAMAGE.  JOB COMPLETE.  REMOVED SEAT TRACKS AND INSTALLED NEW IAW CRJ200 SRM 53-41-49 COMPLETE.  SUPPLEMENTAL SDR CLOSED 4/21/08.
